advertisement
Question
Posted by: jezz | 2008/12/04

oral contraception

I have been on Triphasil for sometime and often forget to take one and will take them in three/four for the days I missed, lately Ii have been having feeling nauseous,vomiting a little and my periods are irregular and spotting. Am i pregnant

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jazz
The only way to know is to do a pregancy test - get a home test at your pharmacy. If you skip pills your contraceptive will not be effective
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Zorro | 2008/12/04

Do not overdose! Set an alarm to remember. The instructions say not to take more than one at a time!!

Reply to Zorro

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement